MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. UNKNOWN_ENTELLUS_PRODUCT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE

ENTELLUS MEDICAL, INC. UNKNOWN_ENTELLUS_PRODUCT; POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Catalog Number UNK_INE
Medical Device Problem Codes Fracture (1260); Expulsion (2933)
Health Effect - Clinical Codes Pain (1994); Skin Discoloration (2074)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : remains implanted in the patient.
 
Event or Problem Description
The patient reported that on (b)(6) 2022, they underwent a vision septoplasty, bilateral nasal valve reconstruction and a latera implantation.Four months post-op the patient reported facial discomfort, headaches and migraines.A brown spot presented on the nose which was painful.The spot turned into an inflectional spot and on (b)(6), 2023 a small piece of the implant came through the skin in the brown spot that had formed.No additional information is available from the initial reporter.

Brand Name
UNKNOWN_ENTELLUS_PRODUCT
Common Device Name
POLYMER, EAR, NOSE AND THROAT, SYNTHETIC, ABSORBABLE
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key18781843
Report Number3006345872-2024-00003
Device Sequence Number19905776
Product Code NHB
UDI-Device Identifier00857037006068
UDI-Public00857037006068
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK_INE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown